# SDR ASAA2023112946446

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 59,007 hours, 20,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105927007
- Condition: Detached
- Location: Aft Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EXIT SIGN FELL OFF ON LANDING. GROUNDED - YES. REINSTALLED AFT OVERHEAD EXIT SIGN REF AMM 33-51-01.
